MathSciNet Relay Station
MathSciNet bibliographic data
MR2890786 93D20 (93C30 93C55)
Zhang, Wen-An; Yu, Li Stability analysis for discrete-time switched time-delay systems. Automatica J. IFAC 45 (2009), no. 10, 2265–2271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement